# SDR C2XA08SH146

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 145936
- Aircraft time: 8,566 hours, 4,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEAM IAW EMB 145XR SRM 51-40-02 AND EC5320-01137.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
